Upgrade Workshop

US/Central
FNAL

FNAL

Description
CMS Upgrade Workshop 19-21 Nov at Fermilab -- To register, please click on "EVALUATION" at top of this page. The Workshop wil have the following working groups: Muon Detector Hadron Calorimeter Tracking Systems Trigger Electromagnetic Calorimeter
Local Hotel Info
Registration
to chez leon
  • Wednesday, 19 November 2008
    • 09:00 13:00
      Plenary session 4h WH1W

      WH1W

      FNAL

      A series of introductory talks and presentations by working group leaders

      Speaker: Joel Butler (Fermi National Accelerator Laboratory (FNAL))
    • 09:00 09:15
      Welcome 15m WH1W

      WH1W

      FNAL

      Slides
    • 09:15 09:45
      Overview of Upgrade and Objectives of the Workshop 30m
      Speaker: Jordan Nash
      Slides
    • 09:45 10:15
      Electronics issues for the upgrades 30m
      Speaker: Alessandro Marchioro (CERN)
      Slides
    • 10:45 11:00
      break
    • 11:00 11:30
      Simulation Issues for the upgrade 30m Wh1W

      Wh1W

      FNAL

      Speaker: Harry Cheung (Fermi National Accelerator Laboratory (FNAL))
      Slides
    • 11:30 12:45
      Working group charges and plans for the workshop 1h 15m WH1W

      WH1W

      FNAL

      • Muon Detector WG introduction 15m
        Speaker: Wolfram Zeuner (CERN/DESY)
        Slides
      • Hadron Calorimeter WG introduction 15m
        Speaker: Drew Baden (University of Maryland, Physics Dept)
        Slides
      • Tracking Systems WG introduction 15m
        Speaker: Dr. daniela bortoletto (Purdue University)
        Slides
      • Trigger WG introduction 15m
        Speaker: Dr. Costas Fountas (Imperial College)
        Slides
      • Tracking Trigger WG introduction 15m
        Speaker: Peter Sharp (CERN)
        Slides
      • Electromagnetic Calorimeter WG introduction 15m
        Speaker: Bob Hirosky (U. Virginia)
        Slides
    • 13:00 14:00
      break

      Lunch Break

    • 14:00 18:00
      Working groups meet 4h

      Working groups meet in parallel sessions

      • Muon Detector WG 4h

        The Muon Detector Working Group will meet in the Sunrise Room, WH11NE

        agenda
      • Hadron Calorimeter WG 4h

        The Hadron Calorimeter Working Group will meet in the West Wing, WH10NW

        agenda
      • Tracking Systems WG 4h

        The Tracking Systems Working group will meet in CURIA II, Wilson Hall 2 SW

        agenda
      • Trigger System Working Group 4h

        Part of Trigger Working Group devoted to infrastructure changes and changes to Muon and Calorimeter triggers for Phase 1. The group will meet in the Hornets' Nest, WH8X

        agenda
      • Electromagnetic Calorimeter WG 4h

        The Electromagnetic Calorimeter Working Group will meet in the ROC Room, WH11NW

        agenda
  • Thursday, 20 November 2008
    • 09:00 15:00
      Continuation of working group meetings 6h

      Full agendas are listed with Wednesday's parallel sessions. Note that room assignments may be different from Wednesday's.

      • Muon Detector WG 6h

        The Muon Detector Working Group will meet in the Sunrise Room, WH11NE

      • Hadron Calorimeter WG 6h

        The Hadron Calorimeter Working Group will meet in the West Wing, WH10NW

      • Tracking Systems WG 6h

        The Tracking Systems Working group will meet in WH1W

      • Tracking Trigger WG 6h

        Part of Trigger session devoted to Tracking Triggers. The group will meet in the Hornets' Nest, WH8X

        agenda
      • Electromagnetic Calorimeter WG 6h

        The Electromagnetic Calorimeter Working Group will meet in the ROC Room, WH11NW

        agenda
    • 10:45 11:00
      break 1-1-025

      1-1-025

      FNAL

    • 15:00 18:00
      Plenary Session: Trigger Group Common issues 3h
      • Trigger/tracking issues 1h 30m
      • Trigger/calorimeters and muon detector joint issues 1h 30m
    • 15:30 15:45
      break CERN

      CERN

    • 18:00 19:00
      Software and computing discussion
      agenda
    • 19:00 22:00
      Workshop Dinner Chez Leon, Fermilab Users Center

      Chez Leon, Fermilab Users Center

      FNAL

      A no-host dinner at Chez Leon. Details to be provided.

    • 22:00 22:15
      break
  • Friday, 21 November 2008
    • 08:30 10:00
      Working group parallel sessions 1h 30m

      Meet to complete work and action plan and to agree on summary talk. Full agendas are listed with Wednesday's parallel sessions. Note that room assignments may be different from Wednesday's or Thursday's.

      • Muon Detector WG 1h 30m

        The Muon Detector Working Group will meet in the Sunrise Room, WH11NE to prepare summary remarks and action plan for next 6 months

      • Hadron Calorimeter WG 1h 30m

        The Hadron Calorimeter Working Group will meet in the Comitium, WH2SE to prepare summary remarks and action plan for next 6 months

      • Tracking Systems WG 1h 30m

        The Tracking Systems working group will meet in Ramsey Auditorium, WH1S, to prepare summary remarks and action plan for next 6 months

      • Trigger WG 1h 30m

        The full Trigger Working group will meet in the Hornets' Nest, WH8X to prepare summary remarks and action plan for next 6 months

      • Electromagnetic Calorimeter WG 1h 30m

        The Electromagnetic Calorimeter Working Group will meet in the ROC Room, WH11NW to prepare summary remarks and action plan for next 6 months

        agenda
    • 10:00 11:30
      Working group summaries 1h 30m Ramsey Auditorium

      Ramsey Auditorium

      FNAL

      Fifteen minute summaries from each working group

      • Electromagnetic Calorimeter WG summary 15m
        Speaker: Francesca Nessi-Tedaldi (U. Virginia)
        Slides
      • Hadron Calorimeter WG summary 15m
        Speaker: Jim Freeman (Fermi National Accelerator Laboratory (FNAL))
        Slides
      • Muon Detector WG summary 15m
        Speaker: Jay Hauser (High Energy Physics)
        Slides
      • Tracking Systems WG summary 15m
        Speaker: Daniela Bortoletto (Purdue University)
        Slides
      • Trigger WG summary 15m
        Speakers: Dr. Costas Fountas (Imperial College) , Peter Sharp (CERN)
      • Simulation Group summary 15m
        Slides
    • 10:45 11:00
      break CERN

      CERN

    • 11:30 12:15
      Discussion and workshop end 45m Ramsey Auditorium

      Ramsey Auditorium

      FNAL

      A brief summary and discussion

      Speakers: Joel Butler (Fermi National Accelerator Laboratory (FNAL)) , Dr. Jordan Nash (CERN)